# SDR USAA2013052700003

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 60,572 hours, 21,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, EMERGENCY LIGHT ACFT RT BETWEEN ROW 25 AND 26 IS HANGING.  NOT MOUNTED PROPERLY.  RESECURED EMERGENCY LIGHT ASSY AT ROW 25.  OPS CHECK GOOD.
